# SDR CALA2024040400972

- Difficulty date: April 4, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 120,817 hours, 18,618 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Location: Rudder Ratio
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

RUDDER RATIO EICAS AFTER TAKEOFF BRIEFED CREW ; NO OVERWEIGHT LANDING,PILOT STATED PLANE FLEW FINE ,JUST EICAS MSG AFTER TAKEOFF PERFORMED FIM TASK RUDDER RATION EICAS MSG 27-21 FAULT TREE PERFORMED YAW DAMPER SYSTEM BITE AS PER FIM 22-21 FAULT TREE 803 804.RUDDER RATIO CONTROL MODULE BITE TEST PER FIM TASK 27-09 AT THIS TIME NO FAULTS WERE OBSERVED AND NO INDICATIONS ON FAULT TREE 814.SAM BITE PROCEDURE 27-09 FAULT TREE 811 AND OVERHEAD PANEL OR EICAS WERE SEEN. SPOILER CONTROL MOD.BITE TEST PER FIM 27-09 FAULT TREE 807.ALSO
